# SDR VNAA20250714002

- Difficulty date: June 8, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N600NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15466
- Aircraft time: 19,676 hours, 17,509 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: MM69035146013
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND AFTER ATG ANTENNA ON CONNECTORS SKIN SETTLEMENT AREA BTW STA: 1007. 50 STG 25R TO 26R.   CORROSION WAS FOUND AFTER ATG ANTENNA ON CONNECTORS SKIN SETTLEMENT AREA BTW STA: 1007. 50 STG 25R TO 26R WAS REPAIRED PER EA 53-20-25-0854 REV. A.
